Couldn't find what you looking for?

TRY OUR SEARCH!

Hello everyone. Well it was just about the time when I will get some of those diseases caused by stress or something else. As you probably already know, my wife is very sick lady and she is having problems with her heart since I know her. This all caused huge stress to me and now I am diagnosed with high blood pressure. Our doctor told me that I should definitely try to use calcium channel blockers for high blood pressure. OK, I do trust him but I want to know what are your experiences with it? Are there any side - effects of it? 

Loading...

Good day there Eric.

I just can’t describe you how sorry I am. I know that you are having a lot of problems with your wife and hear health and I am sorry because now you are going through this as well. I just don’t know what to tell you. There are some very common side – effects of calcium channel blockers and they include :

  • nausea,
  • rash,
  • headaches,
  • edema,
  • drowsiness
  • very low blood pressure,
  • dizziness,
  • constipation etc.

Also, some abnormal liver function, sexual dysfunction also can be a part of the side – effects of this medication.

 

Reply

Loading...

Good day there. Very often medicines can cause some unwanted side – effects. You can’t do anything about it, you can just wait until they go away or tell your doctor about it all the time, whenever the new side – effects appear. Not all of the side – effects for calcium channel blockers are known. There are some new side – effects, they can appear occasionally. But some of the most common side effects are : you are feeling tired, you are swelling, you have heartburn, you have very fast or even the very slow heartbeats, you have shortness of breath, trouble swallowing and dizziness.

Reply

Loading...

Good day there everyone.

My good friend was using calcium channel blockers for a long time. I always was asking her does she have any side - effects because I really wanted to know. She told me that she never had any side - effect. She never had one of them. She was reading a lot about it but I guess that she is the lucky girl because she avoid them all. I assume that this everything is correct, but I am just telling you her story. So it is different, from person to person. It doesn't have to meant that you will have them. 

Reply

Loading...

Hi there. There are some side – effects of calcium channel blockers, but I would like to mention those who are very common to all patients who are using it. For example, they are: constipation, headache, possible tachycardia, fatigue, nausea, swelling, rash, flushing, and dizziness. Also you should know that certain calcium channel blockers interact with grapefruit products. That is why it is very important to check with your pharmacist or physician before taking a calcium channel blocker. Some calcium channel blockers can reduce your ability to eliminate them from your body. It is very important to understand how to use this medicine.

Reply

Loading...